I am a woman of about 51 years, having diabetes treatment regularly. Once a year, when the season changes from winter to summer in the months of March-April, I get pain in the back followed by acute pain in the lower back side, abdomen, corner of thighs and neck. With time, the pain increases and becomes so acute that I couldn't even move out of my bed without any help. For relief, I take painkillers and hot fomentation regularly but the pain eases a little bit and then again increases. I also get constipation with backache, say I go to pass stools after two days often. It usually happened to me during my young age also but that time, pain remains for two- three days only and after taking lot of bed rest and fomentation, I am relieved. But not the condition is becoming worse day by day. After my periods are stopped in the beginning of 2014, the pain is critical. I regularly take shelcal and calcijoint (once a week) along with diabetes tablet. Kindly guide me what precautions to take and which tablets to continue so that the worse situation doesn't come in the next changing season. Thanks in advance!
14 years experience
Ask Free Question
It seem like beginning of Rheumatoid arthritis. Take enough water daily and regular exercise which will improve your situation.
More sweat by exercise will ease and reduce the workload of kidney. Kidney is not only meant for filter it has so many function which can be performed only when its workload is less.
Rheumatism is a kind autoimmune disorder which mean our own antibodies will start to attack our own body cell.
which can be happened during diabetes where more sugar are not oxidized will become lactic acid which will be stored in knee joints and lower part of leg and which make you feel more heavy when you start to walk once after sleep.
I suggest for regular exercise and more physical activity.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.